# SDR T17A201608178014

- Difficulty date: July 21, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N880TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258528
- Aircraft time: 11,062 hours, 7,283 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 258WS3073
- Condition: Gouged
- Location: Rt Wing
- Part time: 11,062 hours, 7,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER SPAR HAS GOUGES ON AFT SIDE AROUND LANDING GEAR TRUNNION SUPPORT FITTING FORWARD BOLT HOLES.  SPOT FACED AND BLENDED TO REMOVE DAMAGE FROM SPAR ON AFT SIDE AROUND LANDING GEAR TRUNNION SUPPORT FITTING. EDDY CURRENT WAS PERFORMED WITH NO REJECT ABLE INDICATIONS FOUND. SHOT PEEN REPAIR PERFORMED. CLEANED AREA WITH NITRIC ACID. ALODINE AND PRIMED AREA AS NEEDED.
